A Mathematical Model for the Radially Dependent Impedance of a Rotating Disk Electrode - Sorbonne Université Access content directly
Journal Articles Journal of The Electrochemical Society Year : 1999

A Mathematical Model for the Radially Dependent Impedance of a Rotating Disk Electrode

Abstract

A mathematical model was developed which accounts for the influence of nonuniform current distribution on the impedance response of a rotating disk electrode. Results obtained using this two‐dimensional model were compared against those using the one‐dimensional model for impedance developed by Tribollet and Newman. The one‐dimensional model was found to be adequate when kinetic limitations cause the current to be uniformly distributed. Significant differences between the one‐dimensional and two‐dimensional models were seen for fast reaction kinetics where the nonuniform ohmic potential distribution is balanced by a nonuniform concentration overpotential.
No file

Dates and versions

hal-04313906 , version 1 (29-11-2023)

Identifiers

Cite

Madhav Durbha, Mark Orazem, Bernard Tribollet. A Mathematical Model for the Radially Dependent Impedance of a Rotating Disk Electrode. Journal of The Electrochemical Society, 1999, 146 (6), pp.2199-2208. ⟨10.1149/1.1391914⟩. ⟨hal-04313906⟩
8 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More